MedElevator Войти в исследования
← Поиск публикаций
JGH open : an open access journal of gastroenterology and hepatology · 2019

Liver toxicity from vitamin A.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Fox Rosanna, Stace Nigel, Wood Karen, French Claire

Аннотация

Hepatic toxicity secondary to hypervitaminosis A is extremely rare. We report the case of a 27-year-old Caucasian female who presented for an investigation of abdominal pain, cholestatic liver function tests, and abnormal computerized tomography findings. She had been prescribed isotretinoin for her acne and had subsequently purchased vitamin A online, which she consumed daily for over 18 months.